# SDR MASA200400361

- Difficulty date: June 20, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 3,527 hours, 2,469 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: G, J
- Precautionary procedure: C

## Discrepancy

THE CREW ABORTED TAKEOFF AND RETURNED TO GATE DUE TO THE CAPTAINS PRIMARY FLIGHT DISPLAY FAILING TO DISPLAY MULTIPLE PRIMARY FLIGHT INSTRUMENT DATA MOMENTARILY.  MAINTENANCE WAS CALLED TO THE AIRCRAFT AND INSPECTED THE GENERAL SECURITY OF COMPONENTS IN THE EQUIPMENT BAY, THE SECURITY OF THE CAPTAINS PRIMARY FLIGHT DISPLAY AND PERFORMED A CHECK OF THE SYSTEM PER FIM WITH NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
